# SDR EVCA201606241

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N404AE
- Make and model: Bell 206L-4
- Aircraft serial: 52434
- Aircraft time: 2,441 hours, 5,569 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011102119
- Condition: Cracked
- Location: Mr Head
- Component: Mr Head, Bell
- Component part number: 206011100105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A PILLOW BLOCK TRUNNION ON THE MAIN ROTOR HEAD THAT HAD A CRACKED MOUNTING LUG.
